# SDR CALA2024123101722

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 34,522 hours, 12,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14 INOP.  RESEAT CONTACT PIN ON SEAT PROX EMERGENCY LIGHT. OPS NORMAL. AMM 33-51-00.
